# SDR SWIA200923062

- Difficulty date: September 8, 2009
- Submitted: November 11, 2009
- Operation: Air carrier
- Aircraft: N453SW
- Make and model: Cndair CL6002B19
- Aircraft time: 18,056 hours, 13,819 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS280 SUPPORT CLIPS CRACKED.  (C CHECK)REPAIRED PER SRM AND REO.
